# SDR 95ZZZM634

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54326
- Make and model: Boeing 727231
- Aircraft serial: 20233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND 2 INCH CRACK IN CABIN FLOOR BEAM RADIUS AT NR 4 CHAIR TRACK, RBL 48, STATION 740.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLES PER SSRM 53-40-03.  (M)
